# SDR SIMA20160411003

- Difficulty date: April 11, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 43,059 hours, 35,725 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: 5557
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DEPARTED & UPON GEAR RETRACTION A LOUD CONTINUOUS THUMPING NOISE COULD BE HEARD A LOUD WITH RT MAIN GEAR INDICATION ON EICAS CYCLING, BETWEEN UP & IN TRANSIT EXTENDED GEAR WHICH EXTENDED NORMALLY & LT DOWN. WHEN GEAR HANDLE WAS UP THE LT MAIN & NOSE SHOWED UP JUST THE RT MAIN WAS CYCLING.  R & R RT UP LOCK BOX PROX SWITCHES IAW AMM 32-61-01.  COMPLIED WITH EXTENSION & RETRACTION SEVERAL TIMES FOUND SYS OK IAW AMM 32-30-00.  PROXIMITY SENSOR PN 80-057-01 & SN 6055 SPL 4.
